Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 285, NWS Atlanta, GA

August 19, 2019Cherokee County, Forsyth County, Fulton County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Aug 19, 2019, 3:48 PM EDT for Cherokee County, Forsyth County, Fulton County, Georgia. It was in force for 42 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 19, 2019, 3:48 PM EDT (19:48 UTC)
Expired
Aug 19, 2019, 4:30 PM EDT
In force
42 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Cherokee County, GA, Forsyth County, GA, Fulton County, GA

The radar

The Atlanta radar (KFFC), 96 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 19, 3:50 PM EDTTSTM WND DMG1 Se Buffington, GAPOWER LINES WERE DOWNED AND BLOCKING UNION HILL ROAD.
Aug 19, 3:55 PM EDTTSTM WND DMG1 N Hickory Flat, GAA LARGE TREE WAS DOWNED ON EAST CHEROKEE DRIVE AT BART MANOUS ROAD.
Aug 19, 4:05 PM EDTTSTM WND DMG1 Sw Holly Springs, GAA POWER LINE WAS REPORTED DOWN ON RABBIT HILL ROAD.
Aug 19, 4:05 PM EDTTSTM WND DMG1 Sw Holly Springs, GAA TREE WAS DOWNED AT THE INTERSECTION OF HOLLY SPRINGS PKWY AND CHILDERS RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.8 hours before the alert went out and 95 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1022 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-08-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1022 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
848 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-30 m²/s²
0-3 km storm-relative helicity
-55 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

035 
WUUS52 KFFC 191948
SVRFFC
GAC057-117-121-192030-
/O.NEW.KFFC.SV.W.0285.190819T1948Z-190819T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
348 PM EDT Mon Aug 19 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Central Cherokee County in north central Georgia...
  Southwestern Forsyth County in north central Georgia...
  North central Fulton County in north central Georgia...

* Until 430 PM EDT.

* At 347 PM EDT, a severe thunderstorm was located over Buffington,
  or near Canton, moving south at 10 mph.

  HAZARD...60 mph wind gusts and half dollar size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Canton, Milton, Woodstock, Holly Springs, Free Home, Buffington,
  Hickory Flat, Union Hill, Kellogg Creek, Birmingham, Little River
  Landing, Lebanon, Holbrook, Lathemtown, Ducktown, Hobgood Park and
  Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3430 8455 3430 8425 3410 8419 3410 8464
TIME...MOT...LOC 1947Z 355DEG 7KT 3423 8440 

HAIL...1.25IN
WIND...60MPH
 
$$
1 follow-up statement
086 
WWUS52 KFFC 192020
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
420 PM EDT Mon Aug 19 2019

GAC057-117-121-192030-
/O.CON.KFFC.SV.W.0285.000000T0000Z-190819T2030Z/
Cherokee GA-Forsyth GA-Fulton GA-
420 PM EDT Mon Aug 19 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR SOUTHERN CHEROKEE...SOUTHWESTERN FORSYTH AND NORTH CENTRAL FULTON
COUNTIES...

At 419 PM EDT, a severe thunderstorm was located over Hickory Flat,
or 7 miles southeast of Canton, moving south at 10 mph.

HAZARD...60 mph wind gusts and half dollar size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Canton, Milton, Woodstock, Holly Springs, Hickory Flat, Union Hill,
Kellogg Creek, Birmingham, Little River Landing, Lebanon, Holbrook,
Hobgood Park and Bridgemill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3422 8459 3423 8423 3410 8419 3410 8464
TIME...MOT...LOC 2019Z 355DEG 7KT 3417 8439 

HAIL...1.25IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 19, 2:38 PM EDT, 1 hour 10 minutes earlier.

Area forecast discussion, Aug 19, 2:38 PM EDT, 1 hour 10 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
238 PM EDT Mon Aug 19 2019

.SHORT TERM /Tonight through Tuesday Night/...
Weak upper level trough over the area will support higher
precipitation coverage through the short term. The trough has
allowed deeper moisture to advect into the area, contributing to a
moist and unsettled airmass over the state. A surface low nearby
will traverse the state through Tuesday, triggering greater diurnally-
driven storm development each afternoon and evening. Forecast
continues to show areas of likely pops each afternoon, with good
chance pops elsewhere.

Widespread severe weather is not a concern through the short term,
although it is still possible for a few storms to become strong to
marginally severe. The main concerns are gusty winds, frequent
lightning, and locally heavy rainfall.

Increased cloudiness and storm coverage will result in slightly
cooler high temperatures on Tuesday. Expect most areas to reach only
the upper 80s to low 90s, with Heat Index values under 100.

31

.LONG TERM /Wednesday through Monday/...
Only tweaks to the long term based on the latest guidance.

BDL

PREVIOUS DISCUSSION...
Diurnally driven scattered to numerous showers and thunderstorms
will be the norm in the extended periods of the forecast. The area
will remain situated in the weak upper trough between the ridge
over the Plains and western Atlantic ridge. Moisture continues to
slowly increase across the area through the end of the week which
will will provide a boost each afternoon for convective development.
By the end of the week, the models are showing a cold front
pushing south out of the great lake state Thursday and into North
GA Friday. The models show this frontal boundary stalling across the
southeastern U.S. and keeping rain chances across the region
through the end of the forecast period. Another weaker wave also
pushes northeast out of the western gulf which will also keep
precip chances going through day 7. As for now, will continue
with scattered to numerous convection each day.

Temperatures, while tempered somewhat by increased convection, will
remain above normal through the week. The increased moisture will
also keep afternoon heat index values from the upper 90s to low
100s.

01

&&

.AVIATION...
18Z Update...
Expect better precipitation coverage today, and have indicated
TEMPO TSRA for all TAF sites generally 20-00Z. MVFR-VFR cigs will
continue, with some improvement this evening with diminishing
precip before degrading overnight. IFR cigs and IFR-MVFR
visibilities will move northwestward into the area from the
south, with IFR cigs expected at KCSG, KMCN, and AHN. The
Atlanta-area sites could see FEW-SCT low MVFR, but lowest cigs
are expected to stay south of the KATL airport at this time. Will
be dependent on rain today. Winds will be east, with a shift to
the west possible after 00z Wednesday. Speeds under 8kt except
near convection.

//ATL Confidence...18Z Update...
Medium on all elements.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          71  89  70  90 /  40  60  50  40
Atlanta         73  89  72  90 /  40  50  40  40
Blairsville     65  85  65  87 /  30  50  40  40
Cartersville    71  92  71  92 /  30  40  30  40
Columbus        74  90  72  92 /  50  50  30  40
Gainesville     71  89  71  90 /  30  50  40  40
Macon           72  88  71  91 /  50  60  40  40
Rome            71  93  72  93 /  20  30  30  40
Peachtree City  71  91  71  92 /  40  50  40  40
Vidalia         72  89  72  92 /  60  50  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....BDL
AVIATION...31
Hazardous weather outlook, Aug 19, 10:10 AM EDT, 5 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1010 AM EDT Mon Aug 19 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-201000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1010 AM EDT Mon Aug 19 2019

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This afternoon and Tonight...

Scattered to numerous thunderstorms are expected across much
of north and central Georgia this afternoon into tonight.
Gusty winds, frequent lightning and locally heavy rainfall
are possible.

Heat index values will range between 100 and 105 degrees across
portions of north and central Georgia this afternoon.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

Scattered to numerous thunderstorms are expected across much of north
and central Georgia through the week, mainly in the afternoon and
evening. A few storms could be strong to marginally severe with
gusty winds, frequent lightning and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of any severe weather or flooding through the web
by going to weather.gov/atlanta.

In the hours before

Special weather statement, Aug 19, 3:42 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
342 PM EDT Mon Aug 19 2019

GAZ014-015-022-023-192000-
Hall GA-Dawson GA-Forsyth GA-Lumpkin GA-
342 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HALL...SOUTHEASTERN
DAWSON...NORTHEASTERN FORSYTH AND SOUTHERN LUMPKIN COUNTIES UNTIL 400
PM EDT...

At 341 PM EDT...a strong thunderstorm was near Dougherty, or 7 miles
southeast of Dawsonville. This storm was nearly stationary.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Dougherty, Chestatee, Murrayville and War Hill Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3440 8414 3448 8394 3444 8387 3425 8392
      3429 8404 3431 8401
TIME...MOT...LOC 1941Z 336DEG 2KT 3438 8400

HAIL...0.25IN
WIND...40MPH
Local storm report, Aug 19, 3:43 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
343 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     3 WNW LYERLY            34.42N  85.46W
08/19/2019                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS DOWNED ONTO OAK HILL ALPINE ROAD.

&&

EVENT NUMBER FFC1900667

RWILLIS
Local storm report, Aug 19, 3:45 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
345 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 PM     TSTM WND DMG     2 NE OOSTANAULA         34.51N  84.99W
08/19/2019                   GORDON             GA   PUBLIC

            PUBLIC REPORT OF TREES AND POWERLINES DOWN NEAR
            INTERSECTION OF MILLER RD AND HUNT RD NW, JUST OFF HWY
            156, WEST OF CALHOUN. REPORT RELAYED TO NWS BY EMA. TIME
            ESTIMATED FROM RADAR.

&&

EVENT NUMBER FFC1900668

DJN
Special weather statement, Aug 19, 3:46 PM EDT, 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
346 PM EDT Mon Aug 19 2019

GAZ019>022-033-192030-
North Fulton GA-Cherokee GA-Bartow GA-Forsyth GA-Floyd GA-
346 PM EDT Mon Aug 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTH FULTON...CHEROKEE...
BARTOW...WESTERN FORSYTH AND SOUTHEASTERN FLOYD COUNTIES UNTIL 430 PM
EDT...

At 345 PM EDT...a line of strong thunderstorms was along a line
extending from Free Home to near Shannon...and moving southwest at 5
mph.

  HAZARD...40 to 50 mph wind...up to penny sized hail...frequent
           cloud to ground lightning and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Rome, Canton, Cartersville, Milton, Woodstock, Holly Springs,
Adairsville, Euharlee, Emerson, Ball Ground, White, Waleska,
Kingston, Free Home, Shannon, Cassville, Buffington, Hickory Flat,
Pinson and Red Top Mountain State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3417 8530 3437 8512 3439 8495 3434 8427
      3412 8418
TIME...MOT...LOC 1945Z 031DEG 5KT 3425 8428 3434 8512

HAIL...0.75IN
WIND...50MPH
Local storm report, Aug 19, 3:47 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
347 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0319 PM     TSTM WND DMG     1 E WALESKA             34.31N  84.53W
08/19/2019                   CHEROKEE           GA   EMERGENCY MNGR

            TREE DOWN ON LAND RD NEAR HOBART SMITH RD

&&

EVENT NUMBER FFC1900669

KMM
Local storm report, Aug 19, 3:48 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
348 PM EDT MON AUG 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0228 PM     TSTM WND DMG     2 NNW TRION             34.58N  85.32W
08/19/2019                   CHATTOOGA          GA   EMERGENCY MNGR

            A TREE WAS DOWNED ON LONG HOLLOW RD AT WELCOME HILL RD.

&&

CORRECTED EVENT TIME

EVENT NUMBER FFC1900664

RWILLIS

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 18, 8:36 PM EDTSpecial Weather StatementFFCForsyth24 min
Aug 19, 1:24 PM EDTSpecial Weather StatementFFCGilmer36 min
Aug 19, 2:00 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:01 PM EDTSpecial Weather StatementFFCLumpkin29 min
Aug 19, 2:12 PM EDTSpecial Weather StatementFFCChattooga33 min
Aug 19, 2:20 PM EDTSpecial Weather StatementFFCChattooga25 min
Aug 19, 2:23 PM EDTSpecial Weather StatementFFCGordon37 min
Aug 19, 2:25 PM EDTSpecial Weather StatementFFCWhite35 min
Aug 19, 2:30 PM EDTSpecial Weather StatementFFCPickens30 min
Aug 19, 2:33 PM EDTSevere Thunderstorm WarningFFCCherokee, Gordon, Pickens42 min
Aug 19, 2:41 PM EDTSpecial Weather StatementFFCWhite19 min
Aug 19, 2:53 PM EDTSpecial Weather StatementFFCChattooga37 min
Aug 19, 2:54 PM EDTSevere Thunderstorm WarningFFCChattooga51 min
Aug 19, 2:56 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon34 min
Aug 19, 3:00 PM EDTSpecial Weather StatementFFCChattooga30 min
Aug 19, 3:09 PM EDTSpecial Weather StatementFFCCherokee36 min
Aug 19, 3:10 PM EDTSevere Thunderstorm WarningFFCLumpkin, White30 min
Aug 19, 3:14 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon46 min
Aug 19, 3:15 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth45 min
Aug 19, 3:22 PM EDTSpecial Weather StatementFFCBartow38 min
Aug 19, 3:25 PM EDTSpecial Weather StatementFFCUnion35 min
Aug 19, 3:27 PM EDTSpecial Weather StatementFFCCherokee18 min
Aug 19, 3:28 PM EDTSpecial Weather StatementFFCDade32 min
Aug 19, 3:39 PM EDTSpecial Weather StatementFFCChattooga36 min
Aug 19, 3:42 PM EDTSpecial Weather StatementFFCDawson18 min
Aug 19, 3:46 PM EDTSpecial Weather StatementFFCBartow, Cherokee, Floyd44 min
Aug 19, 3:55 PM EDTSpecial Weather StatementFFCFannin, Lumpkin, Union35 min
Aug 19, 3:59 PM EDTSpecial Weather StatementFFCForsyth31 min
Aug 19, 4:01 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth29 min
Aug 19, 4:03 PM EDTSpecial Weather StatementFFCBartow27 min
Aug 19, 4:09 PM EDTSevere Thunderstorm WarningFFCFloyd, Polk51 min
Aug 19, 4:15 PM EDTSpecial Weather StatementFFCDade30 min
Aug 19, 4:23 PM EDTSevere Thunderstorm WarningFFCDade, Walker34 min
Aug 19, 4:26 PM EDTSpecial Weather StatementFFCFannin34 min
Aug 19, 4:30 PM EDTSpecial Weather StatementFFCForsyth, Hall30 min
Aug 19, 4:32 PM EDTSpecial Weather StatementFFCPolk28 min
Aug 19, 4:34 PM EDTSpecial Weather StatementFFCBanks26 min
Aug 19, 4:38 PM EDTSpecial Weather StatementFFCPaulding37 min
Aug 19, 4:59 PM EDTSpecial Weather StatementFFCForsyth16 min
Aug 19, 5:01 PM EDTSpecial Weather StatementFFCBanks14 min
Aug 19, 5:14 PM EDTSpecial Weather StatementFFCGwinnett16 min
Aug 19, 5:30 PM EDTSpecial Weather StatementFFCGwinnett15 min
Aug 19, 5:45 PM EDTSpecial Weather StatementFFCJackson30 min
Aug 19, 6:13 PM EDTSpecial Weather StatementFFCStewart32 min
Aug 19, 6:21 PM EDTSpecial Weather StatementFFCBarrow24 min
Aug 19, 6:33 PM EDTSpecial Weather StatementFFCClarke, Madison27 min
Aug 19, 6:35 PM EDTSevere Thunderstorm WarningFFCClarke, Jackson, Oconee40 min
Aug 19, 7:03 PM EDTSpecial Weather StatementFFCMadison12 min
Aug 19, 7:15 PM EDTSpecial Weather StatementFFCClarke, Oconee, Walton30 min
Aug 19, 7:50 PM EDTSpecial Weather StatementFFCRockdale25 min
Aug 19, 7:52 PM EDTSpecial Weather StatementFFCWilkes38 min
Aug 19, 7:53 PM EDTSpecial Weather StatementFFCMuscogee37 min
Aug 19, 7:54 PM EDTSpecial Weather StatementFFCGreene36 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.